# SDR CA120813019

- Difficulty date: August 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp AS355N
- Engine: Tmeca ARRIUS1A
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Unit
- Part number: 0164310170
- Condition: Malfunctioned
- Location: Engine Fuel
- Part time: 424 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RED "GOV" LIGHT CAME ON IN FLIGHT.  FOLLOWED EMERGENCY PROCEDURES.  RETURNED TO TAKEOFF ORIGIN,  5 MIN FLIGHT.  AFTER LANDING THAT RED "GOV" LIGHT ILLUMINATED ON 4 ALPHA WARNING PANEL.  UPON LANDING, THE FAILURE PANEL HAS CODE "FUEL", A-6020 AND B-003.  TROUBLESHOOTING REVEALS THAT THESE CODES SAY TO REPLACE THE HP PUMP.  PARTS RECEIVED THE NEXT NIGHT, INSTALLED THE FOLLOWING MORNING AT REMOTE CAMP .
